It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have to go to the dermatologist tomorrow, but my skin looks much better lately. Why me? Why every time I make an appointment, it clears up? The last time I went was last September. She prescribed topical benzamycin and oral minocycline (100 mg daily). It failed to work, like all the other medications. Sigh. What do you think she will prescribe now? Have any of you ever taken benzamycin/minocycline (or are currently taking it now?)
Well, if previous topicals/antibiotics have failed to work, then you would most likely be in the clear to start accutane. That is if you choose to do so...
Dude,

I found somebody in common with me. Same thing with me, everytime I make an appointment my face gets better. And you can't cancel because it takes forever to get another one. Yep, I'm also on bp and oral mino. I'm not on benzamyin but on TRIAZ. I'm assuming benzamyin is a bp, right??? That's what TRIAZ is...I haven't had a major breakout yet but the TRIAZ burns my face sometimes (i have sensative skin). I'm on mino 100mg twice a day. I was on it once a day about a month ago until i broke out. The derm uped the dosage. Have you been breaking out recently??? If you have, he might put you on mino twice a day. It seems to work a little better. Does the benzamyin make you peel?? The triaz makes me peel, since there is glycolic acid in it. Well anyway, good luck at the derm. Also, let me know what you think about the mino and it's effects. Sometimes, I get headaches and was wondering if it is from the mino.
My skin seems to have no reaction at all to the benzamycin, which is a form of benyzol peroxide. No redness, no acne clear-ups, nothing. Same thing with the minocycline. It's weird, actually. The minocycline even seemed to make breakouts worse. Before the minocycline and such, I was taking enthromycin (which also had no effects). When I went to the derm last September, she told me that minocycline can cause headaches and vertigo. So your headaches are probably from the medication.





All times are GMT -7. The time now is 07:28 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!